Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 71, NWS Tallahassee, FL

April 5, 20229 counties in Georgia; Houston County, Alabama; Jackson County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 5, 2022, 3:07 PM EDT for 9 counties in Georgia; Houston County, Alabama; Jackson County, Florida. It was in force for 53 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2022, 3:07 PM EDT (19:07 UTC)
Expired
Apr 5, 2022, 4:00 PM EDT
In force
53 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Houston County, AL, Jackson County, FL, Baker County, GA, Calhoun County, GA, Dougherty County, GA, Early County, GA, Lee County, GA, Miller County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA

The radar

The Ft Rucker radar (KEOX), 77 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 3:07 PM EDTTSTM WND DMGAshford, ALLARGE TREES WERE BLOWN DOWN IN THE ASHFORD AREA
Apr 5, 3:08 PM EDTTSTM WND DMG2 Wnw Centerville, GATRAINED SPOTTER REPORTED TREES AND POWERLINES DOWN SOUTH OF BLAKELY ON GA HIGHWAY 39 IN EARLY COUNTY. ESTIMATED TIME AT 3:08PM. POSSIBLE TORNADO.
Apr 5, 3:08 PM EDTTSTM WND DMG5 Nne Cottonwood, ALTREE DOWN ON DUSTY LANE
Apr 5, 3:10 PM EDTTSTM WND DMG5 Ese Ashford, ALTREE DOWN NEAR 1800 EAST COOK ROAD
Apr 5, 3:15 PM EDTTSTM WND DMG2 Ene Hentown, GATRAINED SPOTTER REPORTED TREES AND POWERLINES DOWN AROUND 16480 DAMASCUS-HILTON ROAD IN EARLY COUNTY. ESTIMATED TIME AT 3:15PM. POSSIBLE TORNADO.
Apr 5, 3:15 PM EDTTORNADO2 Nnw Centerville, GAEF1 CONFIRMED BY STORM SURVEY.
Apr 5, 3:15 PM EDTTORNADO2 Wsw Centerville, GAEF1 CONFIRMED BY STORM SURVEY.
Apr 5, 3:17 PM EDTTORNADO1 Sse Centerville, GAVIDEO FROM A STORM CHASER NEAR CENTERVILLE CLEARLY SHOWED A TORNADO ON THE GROUND. STRENGTH UNKNOWN. EOX RADAR DETECTED A WELL-DEFINED TORNADIC DEBRIS SIGNATURE STARTING AT 312 PM SOUTHEAST OF SAWHATCHEE.
Apr 5, 3:19 PM EDTTSTM WND DMG3 E Centerville, GAPOSSIBLE TORNADO. ROOF TORN OFF A LEAN-TO HOUSE. A BARN WAS FLATTENED. ABOUT 50 YARDS NORTH OF THE MILLER COUNTY LINE.
Apr 5, 3:23 PM EDTTSTM WND DMG4 Ne Mayhaw, GAA TREE WAS BLOWN DOWN ON WOMBLE ROAD
Apr 5, 3:40 PM EDTTSTM WND DMGColquitt, GAWIRES WERE BLOWN DOWN IN THE COLQUITT AREA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 12:03 PM EDTTornado WatchSPC7 hr
Apr 5, 7:51 AM EDTTornado WatchSPC8 hr
Apr 5, 2:28 PM EDTTornado WatchSPC4 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2022-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 596 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2022-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 211 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
596 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
211 m²/s²
0-3 km storm-relative helicity
303 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted.

723 
WUUS52 KTAE 051907
SVRTAE
ALC069-FLC063-GAC007-037-095-099-177-201-243-253-273-052000-
/O.NEW.KTAE.SV.W.0071.220405T1907Z-220405T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
307 PM EDT Tue Apr 5 2022

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Eastern Houston County in southeastern Alabama...
  Northeastern Jackson County in the Panhandle of Florida...
  Miller County in southwestern Georgia...
  Western Dougherty County in southwestern Georgia...
  Southeastern Randolph County in southwestern Georgia...
  Lee County in southwestern Georgia...
  Northwestern Baker County in southwestern Georgia...
  Calhoun County in southwestern Georgia...
  Northern Seminole County in southwestern Georgia...
  Early County in southwestern Georgia...
  Southern Terrell County in southwestern Georgia...

* Until 400 PM EDT/300 PM CDT/.

* At 307 PM EDT/207 PM CDT/, severe thunderstorms were located along
  a line extending from near Smithville to Cottonwood, moving east at
  95 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Colquitt, Cottonwood, Morgan, Donalsonville, Blakely, Leesburg,
  Dawson, Albany, Ashford, Edison, Arlington, Columbia, Leary,
  Smithville, Walker, Douglasville, Centerville, Avon, Madrid and
  Gordon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 PM EDT/400 PM CDT/ for
southeastern Alabama. A Tornado Watch also remains in effect until
700 PM EDT/600 PM CDT/ for south central and southwestern Georgia. A
Tornado Watch also remains in effect until 700 PM EDT/600 PM CDT/ for
the Panhandle of Florida.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 500 PM EDT/400 PM CDT/ for
southeastern Alabama. A Tornado Watch also remains in effect until
700 PM EDT/600 PM CDT/ for south central and southwestern Georgia. A
Tornado Watch also remains in effect until 700 PM EDT/600 PM CDT/ for
the Panhandle of Florida.

&&

LAT...LON 3186 8393 3178 8400 3107 8471 3089 8495
      3090 8495 3100 8500 3100 8548 3131 8513
      3131 8509 3135 8508 3191 8422 3191 8393
TIME...MOT...LOC 1907Z 248DEG 80KT 3193 8419 3104 8531 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KR
2 follow-up statements
970 
WWUS52 KTAE 051929
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
329 PM EDT Tue Apr 5 2022

ALC069-FLC063-GAC007-037-095-099-177-201-243-253-273-052000-
/O.CON.KTAE.SV.W.0071.000000T0000Z-220405T2000Z/
Houston AL-Jackson FL-Miller GA-Dougherty GA-Randolph GA-Lee GA-
Baker GA-Calhoun GA-Seminole GA-Early GA-Terrell GA-
329 PM EDT Tue Apr 5 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM
EDT/300 PM CDT/ FOR SOUTHEASTERN HOUSTON COUNTY IN SOUTHEASTERN
ALABAMA...NORTHEASTERN JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...
MILLER...WESTERN DOUGHERTY...SOUTHEASTERN RANDOLPH...LEE...
NORTHWESTERN BAKER...CALHOUN...NORTHERN SEMINOLE...EARLY AND SOUTHERN
TERRELL COUNTIES IN SOUTHWESTERN GEORGIA...

At 328 PM EDT/228 PM CDT/, severe thunderstorms were located along a
line extending from near Vienna to 6 miles west of Colquitt, moving
east at 90 mph.

HAZARD...up to 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Colquitt, Morgan, Donalsonville, Leesburg, Dawson, Blakely, Albany,
Edison, Arlington, Leary, Smithville, Walker, Douglasville,
Centerville, Gordon, Iron City, Sasser, Damascus, Jakin and Iveys
Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 PM EDT/400 PM CDT/ for
southeastern Alabama. A Tornado Watch also remains in effect until
700 PM EDT/600 PM CDT/ for south central and southwestern Georgia. A
Tornado Watch also remains in effect until 700 PM EDT/600 PM CDT/ for
the Panhandle of Florida.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3186 8393 3180 8398 3180 8401 3178 8400
      3107 8471 3107 8473 3105 8473 3089 8495
      3090 8495 3100 8500 3101 8530 3116 8506
      3133 8493 3145 8492 3191 8422 3191 8393
TIME...MOT...LOC 1928Z 248DEG 80KT 3209 8372 3120 8484 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

KR
941 
WWUS52 KTAE 051945
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
345 PM EDT Tue Apr 5 2022

GAC243-051954-
/O.CAN.KTAE.SV.W.0071.000000T0000Z-220405T2000Z/
Randolph GA-
345 PM EDT Tue Apr 5 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RANDOLPH COUNTY
IS CANCELLED...

The storms which prompted the warning have weakened. Therefore, the 
warning has been cancelled.

A Tornado Watch remains in effect until 500 PM EDT/400 PM CDT/ for
southeastern Alabama. A Tornado Watch also remains in effect until
700 PM EDT/600 PM CDT/ for south central and southwestern Georgia. A
Tornado Watch also remains in effect until 700 PM EDT/600 PM CDT/ for
the Panhandle of Florida.

LAT...LON 3186 8393 3183 8397 3180 8398 3180 8401
      3178 8400 3107 8471 3107 8473 3104 8474
      3089 8495 3100 8500 3102 8522 3126 8487
      3145 8476 3163 8454 3163 8440 3191 8422
      3191 8393
TIME...MOT...LOC 1944Z 248DEG 80KT 3222 8334 3133 8447 

$$

ALC069-FLC063-GAC007-037-095-099-177-201-253-273-052000-
/O.CON.KTAE.SV.W.0071.000000T0000Z-220405T2000Z/
Houston AL-Jackson FL-Miller GA-Dougherty GA-Lee GA-Baker GA-
Calhoun GA-Seminole GA-Early GA-Terrell GA-
345 PM EDT Tue Apr 5 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM
EDT/300 PM CDT/ FOR SOUTHEASTERN HOUSTON COUNTY IN SOUTHEASTERN
ALABAMA...NORTHEASTERN JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...
MILLER...WESTERN DOUGHERTY...LEE...NORTHWESTERN BAKER...EASTERN
CALHOUN...NORTHERN SEMINOLE...SOUTHEASTERN EARLY AND SOUTHEASTERN
TERRELL COUNTIES IN SOUTHWESTERN GEORGIA...

At 344 PM EDT/244 PM CDT/, severe thunderstorms were located along a
line extending from 8 miles southeast of Hawkinsville to 7 miles west
of Newton, moving east at 90 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Colquitt, Morgan, Donalsonville, Leesburg, Albany, Arlington, Leary,
Walker, Douglasville, Iron City, Sasser, Damascus, Jakin, Iveys Mill,
Crosby, Donaldsonville A/P, Neyami, Rowena, Howards Mill and
Scrutchins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 PM EDT/400 PM CDT/ for
southeastern Alabama. A Tornado Watch also remains in effect until
700 PM EDT/600 PM CDT/ for south central and southwestern Georgia. A
Tornado Watch also remains in effect until 700 PM EDT/600 PM CDT/ for
the Panhandle of Florida.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3186 8393 3183 8397 3180 8398 3180 8401
      3178 8400 3107 8471 3107 8473 3104 8474
      3089 8495 3100 8500 3102 8522 3126 8487
      3145 8476 3163 8454 3163 8440 3191 8422
      3191 8393
TIME...MOT...LOC 1944Z 248DEG 80KT 3222 8334 3133 8447 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

KR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 1:37 PM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Apr 5, 1:37 PM EDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
137 PM EDT Tue Apr 5 2022

.AVIATION...
[Through 18Z Wednesday]

A squall line is approaching DHN and should be at the terminal in
the next hour or so. The squall line will continue to advance
eastward through the terminals through this evening, bringing
potentially gusty winds up to 50 knots in the strongest cells.
Outside of storms, winds will remain gusty out of the south to
south-southeast. After the storms clear late this evening, some
hi- res guidance hints at some redevelopment of showers overnight.
Additionally, some fog may develop overnight tonight with CIGs
dropping to IFR across much of the area. After about 14z, winds
will pick up again and CIGs should lift into lower-end MVFR.

&&

.PREV DISCUSSION [1050 AM EDT]...

.NEAR TERM [Through Tonight]...

Bottom Line: A severe squall line, currently organizing in the
ArkLaTex, will race towards the southeast overnight. Upon arrival
later this morning, one can expect destructive winds of 70 mph, a
couple of strong tornadoes, and locally heavy rainfall to
accompany the line. SPC has expanded their enhanced risk of
severe weather today southward to include most of I-10 including
Leon county.

Details: A shortwave trough will move across the Gulf coast today.
Low level winds will increase markedly through the day, with non-
convective winds at the surface approaching 30-35 mph. Low level
jet southwesterly winds ramp up to 40-60 knots with the strongest
of these winds over our Alabama and southern Georgia counties.
This is key to SPC raising the threat probability of damaging
winds to 45% in these areas today, aside from general
expectations of damaging winds associated with a squall line in
general.

A warm front will surge northward this morning as the low level
winds increase. Do expect some thunderstorms to develop as the
front moves by, as evident off the coast of Alabama currently.
There is some elevated instability above the nocturnal/frontal
inversion so perhaps a strong thunderstorm or two could develop
this morning before the line arrives.

Along with the wind field, instability will increase and juxtapose
with the strong winds. MLCAPE will reach the 1000-1500 J/kg through
the day which will fuel the line as it moves into our area. The past
several events had high shear but low CAPE, and this event will
feature both, so expect a marked rise in the threat level compared
to previous events.

Low level shear is on the order of 150-250 m2/s2, STP and EHI of 1-
3, and curved hodographs suggest an elevated tornado risk, a few
could be strong. The greatest tornado risk right now appears to be
across southeast Alabama and southwest Georgia where SPC has
outlined a 10% risk, which is significant.

In general, timing of the line will be into southeast Alabama and
the western Florida panhandle late this morning then progressing
eastward through the day, and into the Florida eastern Big Bend
late this afternoon and early evening. There are some indications
of redevelopment of storms into the overnight period along the
state borders which would add credence to a developing heavy rain
event which will roll into the short term period. Reference the
hydro section for more details.

Everyone should review their severe weather safety plans, have
multiple ways to receive warnings, and know where their safe place
is, whether at work or at home.

.SHORT TERM [Wednesday Through Thursday]...

Key Points

1) Large hail and damaging winds are currently the main severe
weather threats on Wednesday, but a couple of tornadoes still
cannot be ruled out.

2) Localized heavy rainfall and flooding also cannot be ruled out
as multiple rounds of storms pile up the rainfall in some
instances. A flood watch has been issued through Wednesday night
for most of the area.

Details

By Wednesday, the atmosphere will be reloading as the main upper
trough digs southward across the central states. Wednesday is
expected to be a high CAPE, lower shear environment. The
triggering mechanism for convection is expected to come from
another weak shortwave traversing the Gulf coast states in
addition to leftover surface boundaries from Tuesday's convection.
Steep mid-level lapse rates are expected to advect into the area
on top of rich low level moisture, contributing to a large, fat
CAPE profile with afternoon heating. The tornado threat appears a
little lower on Wednesday compared to Tuesday given less shear
expected overall, but it remains non-zero. Both damaging winds and
large hail are also possible given the amount of instability
expected during the afternoon. In addition, by this time the
ground will likely have been saturated across the area from
Tuesday's convection, thus flooding potential will be increased
with any training convection.

By Wednesday night, the main cold front is expected to approach
the area with additional severe weather possible, although how
unstable the atmosphere is ahead of the cold front by this time
will depend on the convective evolution during the day on
Wednesday.

The front will exit the area on Thursday morning with a return to
dry weather.

.LONG TERM [Thursday Night Through Tuesday]...

The large upper trough will move away from the area this weekend
with upper ridging replacing it. A new, large trough is expected
to dig across the western states early next week, but our area is
expected to remain dry through Tuesday with seasonal
temperatures.

.MARINE...

Southeast breezes will gradually freshen today in advance of an
intense squall line that will cross the waters this afternoon and
early evening. A brief decrease in wind is expected for the middle
of the week on Wednesday and Thursday; however, seas will remain
elevated at cautionary levels during this time frame. A cold front
will move through the region on Thursday evening with strong
breezes returning later Thursday night.

.FIRE WEATHER...

Low level winds will increase this morning ahead of a developing
squall line which will move into our area beginning later this
morning. Severe thunderstorms are expected with destructive winds
and isolated tornadoes. A prolonged heavy rainfall event is
shaping up as well beginning today into Wednesday night. Another
round of severe weather is likely Wednesday. A cold front will
sweep through early Thursday bringing much cooler and drier air
back into the region through the weekend.

.HYDROLOGY...

Several rounds of convection are possible through Wednesday night
with widespread rainfall amounts of 2 to 4 inches expected across
most of the area. However, localized higher amounts over 5 inches
are likely in areas that experience multiple rounds of
thunderstorms. While it is difficult to pin down these exact
areas currently, the threat appears high enough to issue a flood
watch for most of the area through Wednesday night. Some rivers,
including the Withlacoochee, Ochlockonee, Aucilla, and St Marks,
are currently still running in action stage to start this event,
which further supports the flood watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   68  81  62  77  49 /  90  80  80  10   0
Panama City   69  78  60  74  53 /  80  80  70  10   0
Dothan        66  81  56  72  46 /  70  80  70   0   0
Albany        67  82  60  73  47 /  90  80  80  10   0
Valdosta      66  81  64  76  49 /  90  80  70  30   0
Cross City    68  82  66  80  52 /  60  70  70  40   0
Apalachicola  69  77  62  74  53 /  80  80  80  10   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Thursday morning for Calhoun-Central Walton-
     Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
     Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
     Inland Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-
     Inland Wakulla-Jackson-Lafayette-Leon-Liberty-Madison-North
     Walton-South Walton-Washington.

     High Rip Current Risk through late Friday night for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

GA...Flood Watch through Thursday morning for Baker-Ben Hill-Berrien-
     Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-Early-
     Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-Quitman-
     Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

AL...Flood Watch through Thursday morning for Coffee-Dale-Geneva-
     Henry-Houston.

GM...Small Craft Advisory until 1 AM CDT Wednesday for Coastal waters
     from Mexico Beach to Okaloosa Walton County Line FL out 20
     NM-Waters from Mexico Beach to Okaloosa Walton County Line
     FL from 20 to 60 NM.

&&

NEAR TERM...Scholl
SHORT TERM...DVD
LONG TERM...DVD
AVIATION...Young
MARINE...DVD
FIRE WEATHER...Scholl
HYDROLOGY...DVD

In the hours before

Local storm report, Apr 5, 2:43 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
243 PM EDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND GST     DE FUNIAK SPRING AIRPOR 30.73N 86.15W
04/05/2022  M48 MPH          WALTON             FL   AWOS

            AWOS STATION K54J DE FUNIAK SPRNGS.

&&

WD
Local storm report, Apr 5, 2:59 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
259 PM EDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND GST     DE FUNIAK SPRING AIRPOR 30.73N 86.15W
04/05/2022  M48 MPH          WALTON             FL   AWOS

            CORRECTS PREVIOUS TSTM WND GST REPORT FROM
            DE FUNIAK SPRING AIRPORT. AWOS STATION K54J
            DE FUNIAK SPRNGS.

&&

KO
Local storm report, Apr 5, 3:02 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
302 PM EDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND GST     HEADLAND MUNICIPAL A/P  31.36N 85.31W
04/05/2022  M49 MPH          HENRY              AL   MESONET

            MESONET STATION K0J6 HEADLAND MUNICIPAL
            AIRPORT REPORTED A THUNDERSTORM WIND GUST OF
            49 MPH.

&&

KO
Local storm report, Apr 5, 3:03 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
303 PM EDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     TSTM WND GST     NAPIER FIELD            31.32N 85.45W
04/05/2022  M43 MPH          DALE               AL   ASOS

            ASOS STATION KDHN DOTHAN REPORTED A
            THUNDERSTORM WIND GUST OF 43 MPH.

&&

KO

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 2:21 AM EDTFlood WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more49 hr
Apr 5, 1:16 PM EDTSevere Thunderstorm WarningTAEClay59 min
Apr 5, 1:33 PM EDTSevere Thunderstorm WarningTAEClay, Quitman, Randolph57 min
Apr 5, 1:40 PM EDTTornado WarningTAEQuitman20 min
Apr 5, 2:14 PM EDTSevere Thunderstorm WarningTAECalhoun, Clay, Early, Lee, Quitman, Randolph and 1 more61 min
Apr 5, 3:15 PM EDTTornado WarningTAEEarly, Miller31 min
Apr 5, 3:22 PM EDTTornado WarningTAEBaker, Early38 min
Apr 5, 3:43 PM EDTSevere Thunderstorm WarningTAEBaker, Colquitt, Decatur, Dougherty, Grady, Miller and 4 more62 min
Apr 5, 3:43 PM EDTTornado WarningTAEDougherty, Lee36 min
Apr 5, 3:46 PM EDTSevere Thunderstorm Warning Considerable damage threatTAEBaker, Ben Hill, Dougherty, Irwin, Lee, Tift and 2 more59 min
Apr 5, 3:58 PM EDTTornado WarningTAEBaker, Dougherty, Mitchell32 min
Apr 5, 4:04 PM EDTTornado WarningTAEDougherty, Worth41 min
Apr 5, 4:10 PM EDTTornado WarningTAEColquitt, Mitchell, Worth35 min
Apr 5, 4:12 PM EDTTornado WarningTAETurner48 min
Apr 5, 4:35 PM EDTSevere Thunderstorm WarningTAEBrooks, Decatur, Grady, Thomas55 min
Apr 5, 4:39 PM EDTSevere Thunderstorm Warning Considerable damage threatTAEBen Hill, Berrien, Brooks, Colquitt, Cook, Irwin and 6 more66 min
Apr 5, 4:40 PM EDTTornado WarningTAETift, Worth35 min
Apr 5, 5:27 PM EDTSpecial Weather StatementTAEBrooks, Lowndes63 min
Apr 5, 5:45 PM EDTSpecial Weather StatementTAEBerrien, Lanier45 min
Apr 5, 7:16 PM EDTSpecial Weather StatementTAEQuitman, Randolph29 min
Apr 5, 12:25 PM EDTSevere Thunderstorm WarningTAECoffee50 min
Apr 5, 1:52 PM EDTSevere Thunderstorm WarningTAEGeneva53 min
Apr 5, 2:19 PM EDTTornado WarningTAEDale, Henry41 min
Apr 5, 2:31 PM EDTSevere Thunderstorm WarningTAEGeneva, Houston44 min
Apr 5, 2:56 PM EDTTornado WarningTAEHouston18 min
Apr 4, 10:00 PM EDTSmall Craft AdvisoryTAE28 hr
Apr 5, 10:54 AM EDTRiver Flood WarningTAEJefferson, Madison, Taylor23 days
Apr 5, 2:18 PM EDTSevere Thunderstorm Warning Considerable damage threatTAEHolmes, Walton, Washington57 min
Apr 5, 2:37 PM EDTTornado WarningTAEHolmes, Walton23 min
Apr 5, 3:00 PM EDTSevere Thunderstorm WarningTAEBay, Holmes, Jackson, Walton, Washington60 min
Apr 5, 3:37 PM EDTSpecial Marine WarningTAE53 min
Apr 5, 4:06 PM EDTSpecial Weather StatementTAEBay, Calhoun84 min
Apr 5, 4:39 PM EDTSpecial Marine WarningTAE36 min
Apr 5, 5:24 PM EDTSpecial Weather StatementTAEFranklin, Gulf, Jefferson, Leon, Liberty, Wakulla51 min
Apr 5, 6:34 PM EDTSpecial Weather StatementTAEMadison26 min
Apr 5, 7:02 PM EDTSpecial Weather StatementTAEMadison28 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Severe Thunderstorm Warnings in Alabama, 2022Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.